RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 8  


Ratio asymptotics of Hermite–Padé polynomials for Nikishin systems
A. I. Aptekarev, G. López Lagomasino, I. Alvarez Rocha
3
Multipliers in weighted Sobolev spaces
L. K. Kusainova
21
Variation formulae for the solutions of delay differential equations with discontinuous initial conditions
G. L. Kharatishvili, T. A. Tadumadze
49
Cauchy operator of a non-stationary linear differential equation with a small parameter at the derivative
K. I. Chernyshov
75
On extensions and branching rules for modules close to completely splittable
V. V. Shchigolev
119
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019